Non-Aspirin Acetaminophen Regular Strength Tablets 325mg 100/Ct

922-90903 - Non-Aspirin Acetaminophen Regular Strength Tablets 325mg 100/Ct
SKU: 922-90903
$2.50

Non-Aspirin Acetaminophen Regular Strength 100/Ct – Compare to Tylenol. For aches and pains as well as headache relief.

ES: Acetaminofeno Fuerza Regular 325mg 100/Ct



922-90903 ACTIVE INGREDIENTS: Acetaminophen 325mg

922-90903 INACTIVE INGREDIENTS: Corn Starch, Pregelatinized Starch, Stearic Acid. May contain providone and sodium starch glycolates

Customers who bought this item also bought
922-90057

Prevail 30 in. x 30 in. Absorbent Bed Pads - Disposable 10/Ct

922-90057 - Prevail 30 in. x 30 in. Absorbent Bed Pads - Disposable 10/Ct
$8.50
922-90157

Colgate Total Clean Mint Toothpaste 4.8 oz.

922-90157 - Colgate Total Clean Mint Toothpaste 4.8 oz.
$5.75
922-90923

OUT OF STOCK
Pepto Bismol 4 fl. oz.

922-90923 - Pepto Bismol 4 fl. oz.
$5.00
922-90447

Ricola Sugar Free Lemon Mint Throat Drops 19/Ct

922-90447 - Ricola Sugar Free Lemon Mint Throat Drops 19/Ct
$3.25